# SDR WRLA2008064

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Odor
- Location: Seat Back 18g
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1000 (KIAH/FNLU) ITEM:  DURING FLIGHT, SMOKE/FUMES IN CABIN IN VICINITY OF ROW 16 & 17.  MAINTENANCE FOUND LARGEST ACTUATOR AT SEAT 18G AS SOURCE OF ELECTRICAL ODOR.  DEACTIVATED CONTROL BOX FOR SEATS 18 D&G BY STOWING CONNECTORS AND PULLED C/B.  REMOVED AND REPLACED SEAT ASSY PER MD-11 MM 26-21-01. (A)
